# SDR 95ZZZM273

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pulse Pickup
- Part number: 3039242
- Condition: Defective
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4007 - PIT-CHO - CREW NOTICED A FLUCTUATION IN RT ENGINE NH INDICATOR.  ELECTED TO RETURN TO PIT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED A DEFECTIVE NH TRANSMITTER.  REPLACED TRANSMITTER IAW MM 71-00-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
